# SDR AALA201712119010

- Difficulty date: December 6, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 19,482 hours, 2,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Detached
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. OFAR ENTRY DOOR DIFFICULT TO OPEN AND SEEMS TO GET STUCK AT TOP FRAME OF DOOR. REATTACHED TRIM ON DOOR PER AMM 25-00-00. DOOR OPERATIONAL CHECK OKAY.
